# SDR USAA2014050500024

- Difficulty date: May 4, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 17,015 hours, 6,588 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR SLIDE ARMING LEVER NEEDS TO BE SECURED.  TIGHTENED NUT ON ARMING SLIDE LEVER, CHECKED OK.
